# SDR AALA20030174

- Difficulty date: February 7, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 4E INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 4E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
